# SDR 9905621150

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Ws 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACK ON STR 41 ON RIGHT WING FRONT SPAR AT XORS 344.  REPAIRED PER EA 11-150363.
